The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 346 downloads ] [ 0 comments ]
@inproceedings{xue2018the,
  title={The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems},
  author={Xue Luo, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418113738600036248},
  booktitle={Automatica},
  volume={94},
  pages={9-17},
  year={2018},
}
Xue Luo, and Stephen S.-T. Yau. The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems. 2018. Vol. 94. In Automatica. pp.9-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418113738600036248.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved